# SDR 95ZZZX4384

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300SQ
- Make and model: Cessna 414A
- Aircraft serial: 414A0416
- Engine: Cont TSIO520NB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Defective
- Location: Cylinder
- Part time: 817 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ENGINE HAS HIGH OIL CONSUMPTION, HIGH COOLENT PRESSURE, ROUGH RUNNING, LOW MANIFOLD PRESSURES.  SUSPECT POSSIBLE CRACKED CYLINDER(S).
